BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2014 >
Volume 40, Number 2 >

Please use this identifier to cite or link to this item:

Title: Limit of Three-Point Green Functions: the Degenerate Case
Authors: Quang Hai, Duong
Thomas, Pascal J.
Keywords: pluricomplex Green function
complex Monge-Ampère equation
ideals of holomorphic functions
Issue Date: 2014
Publisher: Institute of Mathematics and Informatics at the Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 40, No 2, (2014), 99p-110p
Abstract: We investigate the limits of the ideals of holomorphic functions vanishing on three points in C^2 when all three points tend to the origin, and what happens to the associated pluricomplex Green functions. This is a continuation of the work of Magnusson, Rashkovskii, Sigurdsson and Thomas, where those questions were settled in a generic case. 2010 Mathematics Subject Classification: 32U35, 32A27.
ISSN: 1310-6600
Appears in Collections:Volume 40, Number 2

Files in This Item:

File Description SizeFormat
2014-099-110.pdf456.58 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License